# SDR SWIA201642827

- Difficulty date: October 22, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 38,148 hours, 31,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED ON THE AFT END OF THE PAX DOOR BETWEEN BS 339 AND 347.25 4TH INTERCOSTAL UP FOR THE PAX DOOR HINGE.   REPLACED THE INTERCOSTAL IAW SRM.
